Title

Nonclassical symmetry solutions for reaction-diffusion equations with explicit spatial dependence

RIS ID

22375

Publication Details

Bradshaw-Hajek, B. H., Edwards, M. P., Broadbridge, P. & Williams, G. H. (2007). Nonclassical symmetry solutions for reaction-diffusion equations with explicit spatial dependence. Nonlinear Analysis Theory Methods and Applications, 67 (9), 2541-2552.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.na.2006.09.022